# SDR DALA2018070504386

- Difficulty date: July 2, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 52,501 hours, 24,999 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK AT LT MLG WHEEL WELL FWD BULKHEAD LOWER AREA. BULKHEAD LOWER AREA WAS REPAIRED PER SRM 51-40-05 PAR 7D AND 57-10-10 REPAIR 2.
